Letrozole effect on males. Can hormonal instability cause depression?
Patient : Dear Doctor!
I have a question about depression. I have recently had development of gynocomastia due to low testosterone and high estrogen levels. I am currently using letrozole to stabilize the hormone levels in order to stop the development. However, recently, I have been feeling deppressed, sad and having doubts about central things in my life, such as the love for my significant other and my child. So my question is Can low-testrosterone levels, high-low estrogen levels or the use of letrozole affect my mood in a significant way or make me depressed?
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.